# SDR FDEA202508261538

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDERFLOOR WEB CRACKED AT FR47 BETWEEN Y0 AND -Y450 REPAIRED THE CRACKED WEB IN MAIN DECK UNDERFLOOR AT FR47 BETWEEN Y0 AND -Y450 PER   A300-600F SRM53-15-15-201-C2. THIS IS CATEGORY "B" REPAIR AND MUST BE INSPECTED AT   DEFINED INTERVALS PER A300-600F SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT: 24000FC, SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC; INSPECTION   METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM 6-2-100
